Picmonic NCLEX® Question of the Day

A 67-year-old, male patient with a history of heart failure is on the unit and is having episodes of vomiting and diarrhea. His serum potassium level is 3.2 mg/dL. He also says that he has been experiencing vision problems for the past few hours, saying, "I see weird yellow halos when I look at any light! It's like angels are all around me!" What is the most likely cause of the symptoms he is experiencing?

Digoxin Toxicity
Dobutamine Toxicity
Hypokalemia
Bipolar Disorder
Schizophrenia

It's worth every penny

Our Story Mnemonics Increase Mastery and Retention

Memorize facts with phonetic mnemonics

Unforgettable characters with concise but impactful videos (2-4 min each)

Ace Your Nursing (RN) Classes & Exams with Picmonic:

Over 1,050,000 students use Picmonic’s picture mnemonics to improve knowledge, retention, and exam performance.

Choose the #1 Nursing (RN) student study app.

Picmonic for Nursing (RN) covers information that is relevant to your entire Nursing (RN) education. Whether you’re studying for your classes or getting ready to conquer your NCLEX®-RN, Hesi, ATI, TEAS test, Kaplan exams, we’re here to help.

Works better than traditional Nursing (RN) flashcards.

Research shows that students who use Picmonic see a 331% improvement in memory retention and a 50% improvement in test scores.